# SDR EIA2000028

- Difficulty date: July 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: BACC13AP3E660
- Condition: Broken
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NAN - ON FLYBY FOR LANDING GEAR CHECK, STAB TRIM QUIT WITH A SCRAPING NOISE FROM THE CENTER CONSOLE.  NO MOTION FROM TRIM WHEEL THROUGH INPUT FROM CAPTAIN, F/O SWITCHES, OR MANUAL TRIM HANDLES.  TRIM INDICATOR CEASED MOVEMENT AT 2.6 UNITS.  AFTER LANDING AND INSPECTION, TRIM CABLE WAS FOUND BROKEN IN THE AFT END OF THE AIRCRAFT.  FOUND STAB POSITIONING INDICATOR CABLE FAILED AT STAB COMPARTMENT.  NEW CABLE REFITTED AS PER MM 27-48-01.  STABILIZER FUNCTIONAL CHECK CARRIED OUT AS PER MM 27-48-00.  NIL DEFECTS FOUND.  STABILIZER JACK SCREW AND NUT LUBRICATED.  STAB CHECK FOR ANY DEFECTS.  NIL FOUND.  CABLE RUN FROM FLT DECK TO STAB COMPARTMENT CHECKED FOR CONDITION, NIL DEFECTS FOUND.  ACCOMPLISHED TEST FLIGHT FOR
